Covid-19 booster vaccine side effects that you will likely experience

James Tuliano

Note: this content should not be considered medical advice and I am not a doctor.

The Covid-19 booster vaccine is available just about everywhere in the United States if you are 18+. Side effects from the doses of the vaccine are common, and the booster is no exception. If you are about to schedule an appointment to receive your booster shot, you may want to know what the side effects are so that you know what to expect. Here are three common side effects that you are likely to experience after getting your booster:

1. Fatigue

After injection site soreness, the most common side effect reported from the booster shot is fatigue. The following day after receiving your booster, you may feel tired or drowsy. The amount of fatigue that you feel should be comparable to whatever amount of fatigue you have gotten when you got your initial dose(s) of the vaccine. Luckily, the feeling of fatigue typically only lasts for 1-2 days.

2. Muscle Aches

Muscle aches are also a common side effect of the vaccine booster. While these aches can affect other areas of your body, the arm used for the injection is normally where it aches the most. Experts recommend moving around your arm and doing light exercises after receiving the shot, as well as using a cold compress to help promote healing.

3. Fever

While not everybody that gets the booster shot will experience a fever, some will. Individuals have reported feeling chills, shivering, and other common symptoms of a fever. It is safe to take fever reducers such as Advil or Tylenol after receiving the booster shot, so those suffering from these symptoms can take the recommended dosage to help them feel more comfortable while recovering.

Since you have already had the initial vaccine, you should know what to expect. While more research still needs to be done, it appears that many people feel side effects that are similar to their second shot of the vaccine. If you didn't have much of a reaction, then it is possible that the booster will not cause any disruptions in your life. If you did, then you may want to plan accordingly.

Comments / 1018

Published by

James Tuliano is an independent journalist from Cary, North Carolina. Tuliano is interested in covering the community, business, scams, and current events.

Cary, NC
1617 followers

More from James Tuliano

Comments / 0